# SDR RAIA00710014

- Difficulty date: October 15, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 17,893 hours, 15,627 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 7883 - IAD - EMERGENCY LIGHT GALLEY WALL EXIT LOCATOR INOP.  MAINTENANCE RESET EMERGENCY LIGHT SWITCH AND SECURED LIGHT CONNECTOR, OPS NORMAL.
